# SDR SWAA2018041021106

- Difficulty date: March 13, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL LOWER FIBERGLASS BULKHEAD DELAMINATED AT BS 663.  REPAIRED BULKHEAD PER SRM.
